Aa
A
A
A
Close
Depression Community
10.5k Members
886624 tn?1241717864

Just started Budeprion XL (Wellbutrin)

Can anyone please share their experiance with this medication? I just started this med this morning. I was checking online and read many reviews from people who have taken it and I am  definitely worried. Very few people had anything good to say about it. Many had negative experiences, especially with worsening of their symptoms. Please if you have taken or are taking this med, please share your experience.
6 Responses
Avatar universal
I feel wonderful on budeprion, better than I did on the Watson generic buproprion. Don't let your head be filled with negativity before you start. This teva budeprion generic helped me sooooo much. I felt euphoric the first few days and then just better more able to deal with life.
886624 tn?1241717864
I'm so glad my first response was a good one! I was really excited to start this med this morning, but is was very disappointing to read so many negative reviews. I was wondering what your experience has been regarding any side affects, especially sleep?

The reason I have been put on this med is due to surgical menopause issues that have caused depression symptoms. I had put a visit off to my doc for months thinking these symptoms would just go away.

I really hope to feel like my old self again!
Thanks for replying
886624 tn?1241717864
Also should have said that my doc has started me on 300mg xl rather than the 150mg that I have read most people start on.
Could that make any side affects worse than if I would have started on the lower dose?
Any responses would be appreciated.
Avatar universal
I started with 150mg for the first week.I had the shakes first thing in the morning and very anxious. I started with300mg one week later and have been on that dose for 2 weeks. I feel I am just now starting to feel better. My mornings are still a little shakey but I feel much better as the day goes by.  I don't think I could have started with a higher dose than the 150mg. Everyone is different but don't hesitate to tell your doctor if you feel you would like to start a little slower. You don't want to discouraged by side affects from a too high dose in the begining. I hope it works out for you and I'll keep in touch.
Avatar universal
Sorry, the last response should have been sent to you. I'm a little new at this if you couldn't tell but I am so glad I have found this site. I can't tell you how many times just reading the comments have helped me get through the past three weeks.
886624 tn?1241717864
So I take it you are on your 3rd week of this medication? I am glad to hear you are starting to feel better. Gives me something to hope for, lol! Like I said this is day 1 for me. Havent really felt any side affects except plain stupidity! Let me explain, haha....Dont know if it was med or not, but instead of pouring laundry detergent in full washer load, I poured bleach! Needless to say ruined a few pieces of clothing (*_*)
Other than that I did have a little more energy than usual. That's a good thing for me...
I also felt just a little out of it. I am worried about sleeping tonight as I am normally very tired by this time, lol and it is only 8:40 my time! Dont feel as though I am sleepy. Very unusual for me. Like I said this is only day 1, and a few more days will tell....
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.